# SDR RU3A1104

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 11,242 hours, 6,191 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT BLEED AIR FAIL LIGHT ILLUMINATED 4-5 MINUTES AFTER TAKEOFF.  THE IMMEDIATE ACTION STEP WAS TAKEN TO TURN THE LEFT BLEED AIR OFF.  THE AFM EMERGENCY CHECKLIST WAS REFERENCED.  INSTRUMENT AND VISUAL INDICATION OF THE LEFT ENGINE WERE NORMAL.  SUBSEQUENT APPROACH AND LANDING WERE UNEVENTFUL.  REPAIRED HOLE IN EVA TUBING IN LEFT WING BY SPLICING TUBE IAW THE MAINTENANCE MANUAL.
